Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Sudden onset of burning in stomach, upper section under ribs followed by diarrhea, pain on lower side, have bladder sling. Reason?

Yesterday all the sudden my stomach started to burn & hurt in the upper section, just under my ribs. The pain was almost enough to make me leave work. & persisted throughout the night. It is lingering this a.m. My eating habits were the same, a cup of coffee & out the door. About 5 hours I started having dirrea which has only happened twice. I know also have pain lower right side, which was uncomfortable during intercourse. I have a bladder sling, could this have anything to do with my sudden pain?
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
i dont think so the problem is due to bladdersling it might be due to gastric problem remember what food you have ate before the attack if it is spicy food then the cause must be that becausemostly the burn in stomach is due to gastritis.thank you.Use tab.pantop for 1week if problem persists.
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor